# SDR DXTA2020121104454

- Difficulty date: December 11, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 10,371 hours, 7,937 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 8323712
- Part serial: NSN
- Condition: Dirty
- Location: Pack System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING AND SERVICE AIR ON HOT AN ACRID BURNING PLASTIC SMELL MID CABIN WAS NOTICED.  SERVICE AIR WAS THEN TURNED OFF AND CABIN DOOR OPENED TO VENT SO AS TO ISOLATE CAUSE OF SMELL BETWEEN ELECTRIC AND SERVICE AIR.  ODOR DECREASED WITH SERVICE AIR OFF, BUT WAS STILL PRESENT PAST SEAT FOUR AND FIVE AND FORWARD OF THE LAV.  SIGN OFF.  PERFORMED OPERATIONS CHECK OF ENVIROMENTAL CONTROL SYSTEM AND FOUND SYSTEM OPERATING NORMAL IN AUTO AND MANUAL FROM THE COCKPIT AND CABIN, IAW CE-560XLS AMM 21-51-00.  ORIGINALLY FOUND THE CABIN TEMP CONTROL BUTTON IN THE REMOTE POSITION AND THE TEMPERATURE SET IN THE CABIN AT 83F, WHICH WOULD CAUSE THIS ISSUE.  INSPECTED APU INLET FOR OIL CONTAMINATION AND FOUND IT DRY.  CONSULTED WITH MCC AND THE WATER SOCK REPLACED 12/11.  PERFORMED DUCT BURN OUT TASKCARD AND REPLACED WATER CONDENSER SOCK ON DISCREPANCY THREE OPERATIONS CHECK OF ECS SYSTEM SATISFACTORY WITH NO ODOR, IAW CE-560XLS MM 21-51-00.
